# SDR QXEA200501847

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,202 hours, 11,941 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Connector
- Part number: HRC44267KS12S3
- Condition: Damaged
- Location: Fuel Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2309:  NR 2 FUEL HEATER TEMP ERRATIC AT FIRST AND THEN WENT TO DASHED LINES.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FUEL TEMP CANNON PLUG P67 IAW Q400 WD 46-10-00, SHEET 6 OF 7, PG 1.  REMOVED AND REPLACED NR 2 FUEL TEMP BULB IAW Q400 AMM 73-31-09-000-801/-400-801.  GROUND RAN NR 2 ENGINE.  OPS CHECK OF FUEL TEMP GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
